# SDR DXTA2022022156960

- Difficulty date: February 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N636QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0182
- Aircraft time: 3,257 hours, 2,130 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38007851
- Part serial: P881
- Condition: Leaking
- Part time: 2,356 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU SMOKE: AFTER STARTING APU TURNED ON APU BLEED AIR AND THE CABIN FILLED WITH SMOKE. /// CORRECTIVE ACTION /// REMOVED AND REPLACED APU IAW AMM 49-10-00.
